# SDR WTAA970128

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 723
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 7445B
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YUM - LANDING GEAR FAILS TO RETRACT ON TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE RESET LANDING GEAR EMERGENCY SELECTOR VALVE PIN.  PERFORMED GEAR SWINGS AND OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
